[Skip to Content]
[Skip to Content Landing]
Article
August 1990

Subretinal Hemorrhage During Fluorescein Angiography-Reply

Author Affiliations

Albany, NY

Arch Ophthalmol. 1990;108(8):1068. doi:10.1001/archopht.1990.01070100024014
Abstract

In Reply.  —I would like to thank Dr de Juan for taking the time to reiterate a second case of subretinal hemorrhage occurring during fluorescein angiography. His case differed from ours, however, in that his patient became nauseated and vomited following fluorescein injection, and subsequently was found to have a fresh subretinal area overlying an area suspected of being a choroidal neovascular membrane. His case can best be described as a subretinal hemorrhage occurring after emesis following fluorescein angiography. Our patient did not have emesis and had no systemic symptoms related to fluorescein injection. Furthermore, we obtained photographs of the hemorrhage as it emanated from the choroidal neovascular net. In contrast with their case, we believe the hemorrhage in our patient was a fortuitous event unrelated to fluorescein injection.Similar to Dr de Juan and associates, we previously described a patient who developed an intraocular hemorrhage following emesis.1 In

First Page Preview View Large
First page PDF preview
First page PDF preview
×